# SDR ASAA1159672

- Difficulty date: May 21, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 8,962 hours, 2,758 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 286A2004001
- Condition: Faulty
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT THRU 25000FT GOT LEFT SIDE WINDOW OVERHEAT LIGHT IAW CHECKLIST TURNED SW OFF 3 MINUTES LATER SW ON NORMAL OP REMAINDER OF FLIGHT.  ACCOMP FIM 30 41 00 810 811 WINDOW SENSOR FAULT ISOLATION NO DISCREPANCIES NOTED.  WHILE RINGING THROUGH THE COIL CHORD FOUND INTERMITTENT OHM VALUES.  REPLACED COIL CHORD AND PERFORMED WINDOW HEAT OPS TEST, TEST PASS.  REF MM 30 41 00 WDM 30 41 12 FIM 30 41 00 810 811.  GROUND VERIFICATION GOOD.
